# SDR AALA20120312015

- Difficulty date: March 12, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N615AM
- Make and model: Boeing 757223
- Aircraft serial: 24491
- Aircraft time: 69,984 hours, 24,491 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKES TO FUSELAGE SKIN STATIONS 1380 TO 1400 AND BETWEEN STRINGERS 6 AND 7 RIGHT.  INSTALLED DOUBLER PER SRM 53-00-01-2R AND EA 757-53-022347.
